# SDR A6WA200940747

- Difficulty date: October 20, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 18,990 hours, 17,382 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WEB ABOVE CARGO DOOR TRACK IS CRACKED AT FS 621, LBL 27.5, WL 130.  CUT OUT ON DAMAGE PORTION OF WEB ABOVE CARGO DOOR TRACK AT FS 621, LBL 27.5, WL 130.  NDT PERFORMED ON CUT OUT WET INSTALLATION OF PIECES IAW REO 601R-53-61-1541, REV B.  (K)
